MathSciNet Relay Station
MathSciNet bibliographic data
MR1707144 (2001e:47065) 47B60 (46B42 47L05)
Dăneţ, Nicolae The Riesz decomposition property for the space of regular operators. Proc. Amer. Math. Soc. 129 (2001), no. 2, 539–542.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement